Otricaps Blocked Nose Sinusitis Cap 16s
RECOMMENDED FOR YOU
RECOMMENDED FOR YOU
Product Information
Otricaps Blocked Nose and Sinusitis Relief Capsules relieve nasal congestion and the pain associated with sinusitis, helping you to breathe more easily. These triple action capsules contain: phenylephrine which is a decongestant to relieve the feeling of a blocked nose, paracetamol a painkiller to relieve the pain associated with sinusitis and reduces temperature when you have a fever and caffeine, which acts as a mild stimulant. This non-drowsy formula provides relief from the symptoms of colds and flu, feverishness, and chills. The capsules can also help with sore throat,
Product Specification
Paracetamol 300mg Caffeine 25mg Phenylephrine Hydrochloride 5mg |
Product code: 835981
Product Uses
For oral use; adults and children aged 16 years and over; take 2 capsules every 4 to 6 hours as required. Do not take more than 12 capsules (6 doses) in any 24 hour period. Do not take for more than 7 days without medical advice. Not recommended for children under the age of 16 years.
Delivery Information

Standard Delivery
£4.00 or HALF PRICE (£2.00) when you spend £30 or more*Order before 9PM for delivery in 3-4 working days

Premium Delivery
£5.95*Order before 9pm for delivery within 1-2 working days

Click and Collect Express
Free*Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.
*Please note working days are Monday – Friday (excluding UK Bank Holidays).